# SDR FDEA201310012354

- Difficulty date: October 1, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1887, LBL 24 FLOOR SUPPORT FOUND TO HAVE SURFACE CORROSION.  FLOOR SUPPORT REMOVED AND REPLACED IAW AMM 20-50-02 REVISION 76.2.    REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 117.
